# SDR DALA2017050503645

- Difficulty date: May 4, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 83,846 hours, 38,346 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1708
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE CHECK,  TWO DENTS WERE DISCOVERED COMMON TO THE FUSELAGE SKIN AT BS 1708, BETWEEN STRINGERS 27 - 29R.  THE DENTS ARE OUT OF LIMITS IAW SRM. REPAIRED IAW  ERA 557224-14.
